van Bakel, Steffen and Barbanera, Franco and de'Liguoro, Ugo - Intersection Types for the lambda-mu Calculus

lmcs:4194 - Logical Methods in Computer Science, January 10, 2018, Volume 14, Issue 1
Intersection Types for the lambda-mu Calculus

Authors: van Bakel, Steffen and Barbanera, Franco and de'Liguoro, Ugo

We introduce an intersection type system for the lambda-mu calculus that is invariant under subject reduction and expansion. The system is obtained by describing Streicher and Reus's denotational model of continuations in the category of omega-algebraic lattices via Abramsky's domain-logic approach. This provides at the same time an interpretation of the type system and a proof of the completeness of the system with respect to the continuation models by means of a filter model construction. We then define a restriction of our system, such that a lambda-mu term is typeable if and only if it is strongly normalising. We also show that Parigot's typing of lambda-mu terms with classically valid propositional formulas can be translated into the restricted system, which then provides an alternative proof of strong normalisability for the typed lambda-mu calculus.


Source : oai:arXiv.org:1704.00272
DOI : 10.23638/LMCS-14(1:2)2018
Volume: Volume 14, Issue 1
Published on: January 10, 2018
Submitted on: January 10, 2018
Keywords: Computer Science - Logic in Computer Science,F.4,F.4.1


Share

Consultation statistics

This page has been seen 280 times.
This article's PDF has been downloaded 105 times.